# SDR CALA9900486

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT LOWER TRAILING EDGE UPPER SURFACE CHAFED INBOARD TO OUTBOARD END.  BURNISHED AREA.  FOUND OUT OF LIMITS.  FABRICATED, TREATED, PRIMED, AND INSTALLED DOUBLER PER SRM 57-50-3 PABE 2B.
